# SDR CA990927048

- Difficulty date: September 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 51152242
- Condition: Broken
- Location: Te Flaps
- Part time: 9,874 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PRE-FLIGHT INSPECTION, FLAPS WERE EXTENDED AND WOULD NOT RETRACT.  PROBLEM WAS TRACED TO A BROKEN FLAP PRESELECT/FOLLOW-UP CABLE UNDER CABIN FLOOR.
